# SDR ASAA202002032052

- Difficulty date: January 29, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 50,602 hours, 15,233 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE PACK LT ILLUM ON RECALL. GROUNDED - YES. REF FIM TASK 21-53 TASK 821, #2 PZTC BITE PREV FLT LOGGED RAM AIR ACT FAULT, FAULT RESETTABLE. PZTC BITE VERIFY TESTED GOOD W/O FAULTS. VERIFIED RIGHT PACK OPS CHECKED NORMAL ON GND W/O FAULTS.
